# SDR AALA200801186

- Difficulty date: May 3, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT EXIT PLACARD AT LEFT FORWARD OVERWING DAMAGED.  REPLACED PLACARD FOR EMERGENCY LIGHT EXIT PLACARD AT LEFT FORWARD OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
